×

zbMATH — the first resource for mathematics

Projections on invariant subspaces. (English) Zbl 0105.09504

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212. · Zbl 0099.25504
[2] Henry Helson, Note on harmonic functions, Proc. Amer. Math. Soc. 4 (1953), 686-691. · Zbl 0052.30203
[3] D. J. Newman, The nonexistence of projections from \( {L^1}\) to \( {H^1}\), Proc. Amer. Math. Soc. 12 (1961), 98-99. · Zbl 0095.30901
[4] Antoni Zygmund, Trigonometric series, 2nd ed., Vol. I, Cambridge Univ. Press, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.